# SDR ASAA2017110622462

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,337 hours, 11,195 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING ATTEMPTED TO START AT THE GATE.  QRH PROCEDURE ACCOMPLISHED. LIGHT WENT OUT. SECOND START ATTEMPT WAS SUCCESSFUL. GROUNDED.  OPS CHECKED APU, APU STARTED 1ST TRY, OPS NORMAL, NO HISTORY.
